Alert archive / Kansas / Flash Flood Warnings in 2013
Flash Flood Warning 1, NWS Wichita, KS
NWS Wichita, KS issued this flash flood warning at May 30, 2013, 2:40 PM CDT for Labette County, Montgomery County, Kansas. It was in force for 4 hr. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 2:40 PM CDT (19:40 UTC)
- Expired
- May 30, 2013, 6:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Labette County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 2:48 PM CDT | FLOOD | Altamont, KS | SEVERAL COUNTY ROADS ARE BECOMING COVERED BY WATER. NO SIGNIFICANT ISSUES AT THIS TIME. |
| May 30, 2:52 PM CDT | HEAVY RAIN 2.07 | Coffeyville, KS | 24-HOUR RAINFALL |
| May 30, 2:53 PM CDT | FLASH FLOOD | Coffeyville, KS | WATER RESCUES ARE BEING PERFORMED ON FIVE VEHICLES DUE TO PEOPLE DRIVING INTO WATER COVERED ROADS. |
| May 30, 4:21 PM CDT | FLASH FLOOD | 1 S Dearing, KS | WATER OVER SEVERAL ROADS SOUTH OF DEARING AND SOUTH OF COFFEYVILLE. |
| May 30, 4:24 PM CDT | FLASH FLOOD | 1 N Coffeyville, KS | HIGHWAY 169 AROUND 1 MILE NORTH OF COFFEYVILLE HAS WATER FLOWING OVER IT. |
| May 30, 4:30 PM CDT | FLASH FLOOD | 3 N Edna, KS | WATER FLOWING OVER HIGHWAY 101 NORTH OF EDNA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 7.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1066 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 52 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
240 WGUS53 KICT 301940 FFWICT KSC099-125-302345- /O.NEW.KICT.FF.W.0001.130530T1940Z-130530T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE WICHITA KS 240 PM CDT THU MAY 30 2013 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN LABETTE COUNTY IN SOUTHEAST KANSAS... SOUTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS... * UNTIL 645 PM CDT. * AT 235 PM CDT...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA. DOPPLER RADAR ESTIMATED BETWEEN TWO TO FOUR INCHES OF RAIN HAVE FALLEN ACROSS THE AREA...WITH ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES POSSIBLE. LAW ENFORCEMENT OFFICERS IN COFFEYVILLE HAVE REPORTED MANY ROADS IMPASSABLE DUE TO HIGH WATER WITH WATER RESCUES ONGOING DUE TO CARS STRANDED IN HIGH WATER. * LOCATIONS WITHIN THE WARNING INCLUDE... ALTAMONT...ANGOLA...BARTLETT...BOLTON...CANEY...CHETOPA... COFFEYVILLE...COFFEYVILLE AIRPORT...DEARING...EDNA...HAVANA... INDEPENDENCE AIRPORT...LABETTE...LIBERTY...MOUND VALLEY...OSWEGO... TYRO. PRECAUTIONARY/PREPAREDNESS ACTIONS... EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES...AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. && LAT...LON 3700 9507 3701 9596 3722 9597 3725 9507 $$ FORTIN
2 follow-up statements
421 WGUS73 KICT 302129 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 429 PM CDT THU MAY 30 2013 KSC099-125-302345- /O.CON.KICT.FF.W.0001.000000T0000Z-130530T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTGOMERY KS-LABETTE KS- 429 PM CDT THU MAY 30 2013 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SOUTHERN LABETTE AND SOUTHERN MONTGOMERY COUNTIES... AROUND 420 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED WATER OVER ROADS BETWEEN COFFEYVILLE AND THE STATE LINE. ADDITIONAL FLOODING WAS ALSO OCCURRING ALONG HIGHWAY 169 ONE MILE NORTH OF COFFEYVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. && LAT...LON 3700 9507 3701 9596 3722 9597 3725 9507 $$ LAWSON
986 WGUS73 KICT 302341 FFSICT FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 641 PM CDT THU MAY 30 2013 KSC099-125-302345- /O.EXP.KICT.FF.W.0001.000000T0000Z-130530T2345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MONTGOMERY KS-LABETTE KS- 641 PM CDT THU MAY 30 2013 ...THE FLASH FLOOD WARNING WILL EXPIRE AT 645 PM CDT FOR SOUTHERN LABETTE AND SOUTHERN MONTGOMERY COUNTIES... EVEN THOUGH THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE...AN AREAL FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM AS THERE WILL LIKELY STILL BE SOME COUNTY ROADS THAT ARE WATER COVERED FROM PREVIOUS HEAVY RAINS. LAT...LON 3700 9507 3701 9596 3722 9597 3725 9507 $$ LAWSON
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 30, 2:34 PM CDT, 6 minutes earlier.
Area forecast discussion, May 30, 2:34 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 234 PM CDT THU MAY 30 2013 .SYNOPSIS... ISSUED AT 234 PM CDT THU MAY 30 2013 NEGATIVE TILT TROUGH IS ROTATING ACROSS EASTERN KS INTO MO WITH A STRONG UPPER JET DIVING SOUTHEAST OVER THE GREAT BASIN INTO THE ROCKIES. IT APPEARS THE ACTIVITY OVER WESTERN KS IS OCCURRING NEAR THE LEFT EXIT REGION OF THE JET IN CONJUNCTION WITH COOLER MID LEVEL TEMPS. OVERNIGHT CONVECTION HAS REINFORCED A SURFACE BOUNDARY THAT HAS SPARKED STORMS OVER OK AND SOUTHEAST KS WHICH ARE SLOWLY PUSHING EAST. MEANWHILE...SUBSIDENCE BEHIND THE MCS AND PV ANOMALY HAS CLEARED OUT MOST OF CENTRAL AND SOUTH CENTRAL KS. && .SHORT TERM...(THIS EVENING THROUGH SAT) ISSUED AT 234 PM CDT THU MAY 30 2013 VERY COMPLEX SCENARIO UNFOLDING OVER THE NEXT FEW HOURS. IRONICALLY WE HAVE HIGHER CONFIDENCE ON WHAT WILL OCCUR OVERNIGHT THAN WE DO OVER THE NEXT FEW HOURS. WHILE MOST OF THE MESOSCALE MODELS DO NOT GENERATE STORMS OVER SOUTH CENTRAL KS THIS AFTERNOON...AM A BIT CONCERNED THAT STORMS WILL DEVELOP ONCE THE COOLER MID AIR AND JET MAX MOVES INTO THE AREA. WITH A GOOD ENVIRONMENT STILL IN PLACE...ANY STORM THAT DEVELOPS WILL HAVE A GOOD CHANCE OF BECOMING SEVERE. STILL FEEL THE BETTER TOR THREAT WILL BE GENERALLY ALONG THE KS-OK BORDER CLOSE TO OR SHORTLY AFTER 00Z AS THE BETTER MOISTURE STARTS TO WORK BACK NW. CONFIDENCE IS HIGH THAT ELEVATED CONVECTION WILL DEVELOP AFTER 00Z AS MOISTURE TRANSPORT ALONG THE 310K SURFACE RAMPS UP. SHOULD INITIALLY DEVELOP OVER THE FLINT HILLS OR JUST TO THE WEST AND EXPAND OVER EASTERN KS. WITH GREAT SHEAR AND INSTABILITY IN PLACE...SEVERE STORMS WILL BE LIKELY. HOWEVER WHAT MAY END UP BEING THE BIGGER STORY IS THE FLOODING OVER SE KS WHICH IS ALREADY GETTING FLOODING AND EXPECTING MUCH MORE RAIN. THE BROAD UPPER TROUGH WILL REMAIN OVER THE PLAINS FOR FRI WITH THE RICH LOW LEVEL MOISTURE STAYING PLANTED EAST OF THE KS TURNPIKE. ANOTHER ROUND OF CONVECTION WILL DEVELOP ALONG THE FRONT FRI AFTERNOON SOUTHEAST OF THE KS TURNPIKE AND WILL CONTINUE INTO FRI NIGHT. SEVERE STORMS WILL BE LIKELY WITH ANY STORM THAT DEVELOPS BUT AGAIN...FLOODING WILL ALSO BE A VERY BIG THREAT WITH SOME RIVER FLOODING ALSO POSSIBLE SINCE IT WILL BE THE THIRD DAY IN A ROW OF HEAVY RAIN OVER SE KS. THE SURFACE FRONT WILL FINALLY START TO PUSH SOUTH ON SAT MORNING AND SHOULD FINALLY BE SOUTH OF THE FORECAST AREA BY SAT AFTERNOON. .LONG TERM...(SUN THROUGH THURSDAY) ISSUED AT 234 PM CDT THU MAY 30 2013 MEDIUM RANGE MODELS REMAIN CONSISTENT IN SURFACE HIGH PRESSURE SPREADING OVER THE AREA FOR SUN INTO SUN NIGHT KEEPING PRECIP OUT OF THE FORECAST. MOISTURE WILL START TO RETURN NORTH ON MON AS LEE TROUGHING STRENGTHENS AHEAD A WAVE TRACKING OVER THE NORTHERN ROCKIES. THIS UPPER WAVE IS EXPECTED TO TRACK OVER THE NORTHERN PLAINS INTO TUE. WITH MOISTURE RENAMING OVER THE AREA AND A BOUNDARY LINGERING AROUND...PRECIP CHANCES WILL REMAIN IN THE FORECAST BUT WILL LIKELY BE REFINED WITH LATER FORECAST SHIFTS. LAWSON && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON) ISSUED AT 1228 PM CDT THU MAY 30 2013 LINE OF SHOWERS AND STORMS WILL CONTINUE TO MARCH EASTWARD THIS AFTERNOON...HOWEVER MORE STORMS COULD REDEVELOP LATE THIS AFTERNOON BUT THE BETTER CHANCES WILL BE TONIGHT WITH MORE NUMEROUS THUNDERSTORMS. IFR CIGS COULD SPREAD ACROSS THE REGION TOWARDS DAYBREAK ON FRIDAY. JAKUB && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 66 83 59 76 / 20 10 10 10 HUTCHINSON 64 83 56 73 / 20 10 10 10 NEWTON 65 82 56 74 / 30 10 10 10 ELDORADO 66 82 58 75 / 40 20 10 10 WINFIELD-KWLD 68 84 60 77 / 40 20 10 10 RUSSELL 57 82 50 70 / 10 10 10 10 GREAT BEND 58 82 50 71 / 10 10 10 10 SALINA 62 82 54 71 / 20 10 10 10 MCPHERSON 63 82 56 72 / 20 10 10 10 COFFEYVILLE 69 82 65 78 / 50 60 70 30 CHANUTE 67 82 62 77 / 60 50 40 20 IOLA 66 82 62 77 / 60 50 40 10 PARSONS-KPPF 68 82 64 77 / 50 60 60 20 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ070>072-094>096- 098>100. &&
Hazardous weather outlook, May 30, 1:19 PM CDT, 1 hour 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 119 PM CDT THU MAY 30 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-311830- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 119 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER SOUTH CENTRAL AND SOUTHEAST KANSAS FOR THIS AFTERNOON AND EVENING. THERE IS A CONDITIONAL RISK FOR A STRONG TORNADO TO OCCUR OVER SOUTHERN KANSAS...BUT THE BETTER CHANCES ARE ANTICIPATED TO REMAIN SOUTH OF THE KANSAS OKLAHOMA BORDER. THE THUNDERSTORMS ARE EXPECTED TO BECOME MORE NUMEROUS TONIGHT MAINLY FOR LOCATIONS ALONG AND EAST OF THE KANSAS TURNPIKE. SOME OF THE STORMS WILL BECOME SEVERE WITH HAIL UP TO THE SIZE OF GOLF BALLS AND DAMAGING WINDS. THE OTHER HAZARD WILL BE HEAVY RAINFALL WHICH COULD RESULT IN FLOODING...PLEASE SEE LATEST FLOOD WATCH FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SEVERE STORMS WILL REMAIN IN THE FORECAST FOR FRIDAY INTO FRIDAY NIGHT FOR LOCATIONS MAINLY SOUTHEAST OF THE KANSAS TURNPIKE. IN ADDITION...MULTIPLE ROUNDS OF HEAVY RAIN MAY RESULT IN RISES ON CREEKS AND STREAMS ACROSS SOUTHEAST KANSAS AND A FLOOD WATCH IS IN EFFECT THROUGH FRIDAY NIGHT. CHANCES FOR THUNDERSTORMS MAY RETURN TO THE AREA MONDAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE OVER SOUTH CENTRAL AND SOUTHEAST KANSAS FOR THIS AFTERNOON AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP CJ
In the hours before
Special weather statement, May 30, 12:25 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1225 PM CDT THU MAY 30 2013
KSZ096-100-301800-
LABETTE-NEOSHO-
1225 PM CDT THU MAY 30 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LABETTE AND NEOSHO COUNTIES...
AT 1223 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF CHERRYVALE...OR
11 MILES WEST OF PARSONS...AND MOVING NORTHEAST AT 45 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
&&
LAT...LON 3739 9510 3723 9544 3729 9552 3751 9552
3773 9542 3773 9509 3772 9508 3748 9508
3743 9508
TIME...MOT...LOC 1726Z 220DEG 40KT 3736 9544
BILLINGSSpecial weather statement, May 30, 1:10 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
110 PM CDT THU MAY 30 2013
KSZ099-100-301845-
LABETTE-MONTGOMERY-
110 PM CDT THU MAY 30 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LABETTE AND MONTGOMERY COUNTIES...
AT 109 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR DEARING...OR 5 MILES WEST OF
COFFEYVILLE...AND MOVING NORTHEAST AT 35 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3704 9588 3739 9551 3739 9550 3700 9519
3699 9531 3699 9583
TIME...MOT...LOC 1810Z 230DEG 30KT 3703 9572
BILLINGSLocal storm report, May 30, 1:30 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
130 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HAIL COFFEYVILLE 37.04N 95.63W
05/30/2013 E0.75 INCH MONTGOMERY KS LAW ENFORCEMENT
&&
CDJLocal storm report, May 30, 1:36 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
136 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND GST COFFEYVILLE 37.04N 95.63W
05/30/2013 E60 MPH MONTGOMERY KS PUBLIC
WIND GUST PUSHED CAR OFF THE ROAD.
&&
SMFSpecial weather statement, May 30, 2:00 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
200 PM CDT THU MAY 30 2013
KSZ099-100-301945-
LABETTE-MONTGOMERY-
200 PM CDT THU MAY 30 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR LABETTE AND MONTGOMERY COUNTIES...
AT 159 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COFFEYVILLE TO
TYRO...AND MOVING NORTHEAST AT 35 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3700 9596 3705 9596 3733 9571 3733 9517
3699 9546
TIME...MOT...LOC 1900Z 215DEG 29KT 3703 9554 3704 9586
BILLINGSLocal storm report, May 30, 2:09 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
209 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM HAIL COFFEYVILLE 37.04N 95.63W
05/30/2013 E0.88 INCH MONTGOMERY KS LAW ENFORCEMENT
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:12 PM CDT | Special Weather Statement | ICT | Cowley | 33 min |
| May 29, 8:01 PM CDT | Special Weather Statement | ICT | Chautauqua | 29 min |
| May 29, 8:14 PM CDT | Special Weather Statement | ICT | Elk, Montgomery, Wilson | 46 min |
| May 29, 8:20 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Greenwood, Labette, Montgomery, Neosho and 1 more | 40 min |
| May 29, 8:48 PM CDT | Special Weather Statement | ICT | Greenwood | 27 min |
| May 29, 8:49 PM CDT | Special Weather Statement | ICT | Allen, Woodson | 26 min |
| May 29, 8:56 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Labette, Montgomery, Neosho, Wilson, Woodson | 49 min |
| May 29, 8:59 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood | 16 min |
| May 29, 11:30 PM CDT | Special Weather Statement | ICT | Cowley | 30 min |
| May 30, 2:13 AM CDT | Special Weather Statement | ICT | Sedgwick | 32 min |
| May 30, 2:46 AM CDT | Special Weather Statement | ICT | Reno | 29 min |
| May 30, 3:20 AM CDT | Special Weather Statement | ICT | Marion | 115 min |
| May 30, 3:52 AM CDT | Flood Watch | ICT | Allen, Chautauqua, Elk, Greenwood, Labette, Montgomery and 3 more | 50 hr |
| May 30, 4:00 AM CDT | Special Weather Statement | ICT | Butler | 2 hr |
| May 30, 4:32 AM CDT | Special Weather Statement | ICT | Harvey, Kingman, Reno, Sedgwick | 118 min |
| May 30, 5:36 AM CDT | Areal Flood Warning | ICT | Sedgwick | 4 hr |
| May 30, 7:07 AM CDT | Special Weather Statement | ICT | Labette, Montgomery | 68 min |
| May 30, 7:14 AM CDT | Special Weather Statement | ICT | Saline | 61 min |
| May 30, 7:36 AM CDT | Areal Flood Warning | ICT | Saline | 4 hr |
| May 30, 7:41 AM CDT | Areal Flood Warning | ICT | Rice | 4 hr |
| May 30, 9:42 AM CDT | Special Weather Statement | ICT | Kingman, Reno | 63 min |
| May 30, 10:26 AM CDT | Special Weather Statement | ICT | Harvey, Sedgwick | 49 min |
| May 30, 10:36 AM CDT | Special Weather Statement | ICT | Marion | 54 min |
| May 30, 12:25 PM CDT | Special Weather Statement | ICT | Neosho | 35 min |
| May 30, 1:10 PM CDT | Special Weather Statement | ICT | Montgomery | 35 min |
| May 30, 1:29 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 31 min |
| May 30, 1:40 PM CDT | Areal Flood Warning | ICT | Chautauqua, Labette, Montgomery, Neosho | 30 hr |
| May 30, 2:00 PM CDT | Special Weather Statement | ICT | Labette, Montgomery | 45 min |
| May 30, 2:46 PM CDT | Special Weather Statement | ICT | Labette | 29 min |
| May 30, 4:34 PM CDT | Special Weather Statement | ICT | Russell | 41 min |
| May 30, 4:39 PM CDT | Special Weather Statement | ICT | Barton | 51 min |
| May 30, 5:00 PM CDT | Special Weather Statement | ICT | Barton | 45 min |
Nearby
Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.